# SDR ZZDA2009059

- Difficulty date: February 19, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER PAN CORRODED STA 962.5 AND 989.  REPLACED LOWER CARGO DOOR PAN REF EA 17-53-005-2561R, B717 SRM 53-20-15 REPAIR 7.
